# SDR TWAA0006701

- Difficulty date: April 27, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 12,947 hours, 6,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Seat 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING WAS INOPERATIVE AT SEAT ROW 3D.  REPLACED LAMP.  CHECK-C 6-12-99 STL.
